Contents

Number 1 Number 2

Volume 23 (2022), Number 2
Pages 537-549
Hamid Baghani, Michal Feckan, Javad Farokhi-Ostad, Jehad Alzabut
New existence and uniqueness result for fractional Bagley-Torvik differential equation
Download: mmn_3702.pdf - details
Pages 551-557
José L. Cereceda
A note on the coefficients of power sums of arithmetic progressions
Download: mmn_3915.pdf - details
Pages 559-577
Ivan Chajda, Helmut Länger
Join-semilattices whose principal filters are pseudocomplemented lattices
Download: mmn_3854.pdf - details
Pages 579-594
Kuo-Shou Chiu
Yakubovich's theorem for impulsive differential equations with piecewise constant argument of generalized type
Download: mmn_3800.pdf - details
Pages 595-605
Tugrul Cömert, Erhan Piskin
Global existence and exponential decay of solutions for higher-order parabolic equation with logarithmic nonlinearity
Download: mmn_3894.pdf - details
Pages 607-619
Hemen Dutta, B. V. Senthil Kumar, Khalifa Al-Shaqsi
Approximation of Jensen type reciprocal mappings via fixed point technique
Download: mmn_3631.pdf - details
Pages 621-635
Murat Düz
Solution of complex differential equations with variable coefficients by using reduced differential transform
Download: mmn_3442.pdf - details
Pages 637-650
M. H. Nasr Esfahani, F. Khaksar Haghani, Shahram Heidarian
Some results on I-Balls, radicals, sequences and topology in BL-Algebras
Download: mmn_3216.pdf - details
Pages 651-665
Kais Feki
Further improvements of generalized numerical radius inequalities for Semi-Hilbertian space operators
Download: mmn_3774.pdf - details
Pages 667-676
Alexandru-Darius Filip
Some applications of Maia's fixed point theorem in the case of operators with Volterra property with respect to a subinterval
Download: mmn_3689.pdf - details
Pages 677-690
Svetlin G. Georgiev, Sibel. D. Akgöl, M. Eymen Kus
Existence of solutions for third order multi point impulsive boundary value problems on time scales
Download: mmn_3813.pdf - details
Pages 691-701
Tamás Glavosits, Attila Házy, József Túri
Decomposition of functional equations with applications
Download: mmn_4320.pdf - details
Pages 703-714
Yilmaz Gündüzalp, Murat Polat
Some inequalities of anti-invariant Riemannian submersions in complex space forms
Download: mmn_3883.pdf - details
Pages 715-722
Haiyan Han, Qinghua Chen
Energy concentration of the p-Landau-Lifschitz functional with radial structure
Download: mmn_3914.pdf - details
Pages 723-739
Jianwei Hao, Jinrong Wang
Ground state solutions for Choquard equation with logarithmic nonlinearity
Download: mmn_3451.pdf - details
Pages 741-754
Ali Karaoglan, Erhan Set, Ahmet Ocak Akdemir, Eda Sahin
New inequalities of Wirtinger type for different kinds of convex functions
Download: mmn_3712.pdf - details
Pages 755-772
Takao Komatsu
A parametric type of Cauchy polynomials
Download: mmn_3652.pdf - details
Pages 773-785
Sibel Koparal, Nese Ömür, Kübra Nur Südemen
Some identities for derangement numbers
Download: mmn_3842.pdf - details
Pages 787-800
Naiyer Mohammadi Lanbaran, Ercan Celik, Özgür Kotan
Using fuzzy-rough set evaluation for feature selection and Naive Bayes to classify the Parkinson disease
Download: mmn_3855.pdf - details
Pages 801-809
Yuhang Liu
Rotational hypersurfaces with constant 2-mean curvature in R^(n+1)
Download: mmn_3901.pdf - details
Pages 811-845
Mei Luo, JinRong Wang, Donal O' Regan
A class of conformable backward stochastic differential equations with jumps
Download: mmn_3766.pdf - details
Pages 847-866
Dondu Oz, Ilkay Yaslan Karaca
Existence and nonexistence of positive solutions for the second-order m-point eigenvalue impulsive boundary value problem
Download: mmn_3767.pdf - details
Pages 867-879
Abdolrahman Razani
Game-theoretic p-Laplace operator involving the gradient
Download: mmn_3467.pdf - details
Pages 881-888
Mosa Shahsavari, Abdolrahman Razani, Ghasem Abbasi
An integral equation in partially ordered sets
Download: mmn_3626.pdf - details
Pages 889-896
Hari Mohan Srivastava, Abbas Kareem Wanas
Some applications of first-order differential subordinations for holomorphic functions in complex normed spaces
Download: mmn_3625.pdf - details
Pages 897-911
László Stachó
Locally generated Hermitian C1-splines on triangular meshes
Download: mmn_3399.pdf - details
Pages 913-927
Guangwang Su, Taixiang Sun, Caihong Han, Bin Qin, Weizhen Quan
Eventual periodicity of a max-type system of difference equations of higher order with four variables
Download: mmn_3699.pdf - details
Pages 929-945
Tapatee Sahoo, Harikrishnan Panackal, Kedukodi Babushri Srinivas, Syam Prasad Kuncham
Graph with respect to superfluous elements in a lattice
Download: mmn_3620.pdf - details
Pages 947-956
Özgür Tasdemir
Some notes on modules in which all submodules have a unique closure
Download: mmn_3876.pdf - details
Pages 957-973
Yashoverdhan Vyas, Kalpana Fatawat
Summations and transformations for very well-poised hypergeometric functions 2q+5F2q+4(1) and 2q+7F2q+6(1) with arbitrary integral parameter differences
Download: mmn_3427.pdf - details
Pages 975-986
H. Cerdik Yaslan
Numerical solution of the conformable fractional diffusion equation
Download: mmn_3669.pdf - details
Pages 987-999
Zehra Yücedag
Infinitely many solutions for a p(x)-Kirchhoff type equation with Steklov boundary value
Download: mmn_4078.pdf - details
Pages 1001-1022
Hazal Yüksekkaya, Erhan Piskin
Blow-up and decay of solutions for a delayed Timoshenko equation with variable-exponents
Download: mmn_3890.pdf - details
Pages 1023-1036
Yong Zhang, Qiongzhi Tang, Yuna Zhang
On the Diophantine equations z^2=f(x)^2 ± f(y)^2 involving Laurent polynomials II.
Download: mmn_3664.pdf - details
Pages 1037-1052
Tiantian Zheng, Chunyan Zhang, Jihui Zhang
Multiple solutions for a fractional p&q-Laplacian system involving Hardy-Sobolev exponent
Download: mmn_3926.pdf - details